How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Beth Your Own Question
Dr.Beth, Dog Veterinarian
Category: Dog
Satisfied Customers: 631
Experience:  Doctor of Veterinary Medicine, University of Minnesota
Type Your Dog Question Here...
Dr.Beth is online now
A new question is answered every 9 seconds

What are the signs pet is getting too much thyroid med

Resolved Question:

What are the signs pet is getting too much thyroid med?
Submitted: 7 years ago.
Category: Dog
Expert:  Dr.Beth replied 7 years ago.
I am not sure when your dog started on thyroid medication, but it can be a bit of a surprise to owners to see their usually sedate dog, suddenly have tons of energy. This is quite normal. Sings of an excess of thyroid medication include panting, restlessness, increased water consumption and urination, greatly increased appetite, and increased heart rate.

Your veterinarian, can take a blood sample to test your dog's thyroid level to see if the dose he/she is receiving is too high.

Dr. Beth

Dr.Beth and other Dog Specialists are ready to help you

Related Dog Questions